# SDR MWEA96009

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 389/408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD CARGO BIN FLOORBEAMS DAMAGED FROM CARGO DOOR AT STA 389 AND 408.  INSTALLED ANGLE REPAIR IAW SRM 53-05 PG 289.
